# SDR 29GA2013122434132

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340437
- Aircraft time: 31,145 hours, 34,720 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: D49412001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR RETURN BECAUSE LANDING GEAR, WHEN RETRACTED, INDICATED UNSAFE CONDITION LIGHT IN HANDLE DID NOT GO OUT.  PERFORMED OPS CHECK OF LANDING GEAR SYSTEM, NO FAULT FOUND.
